# SDR R61A201507020444

- Difficulty date: July 2, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: NAS630423D
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE  LT SPOILER NR 4 HARDWARE ON ACTUATOR IS CORRODED.  MX R & R  HARDWARE IAW 27-64-02,
